# SDR SWAA2021081233119

- Difficulty date: March 20, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nonskid
- Condition: Damaged
- Location: L2 Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD NON-SKID DAMAGED. / INSTALLED NON SKID TAPE AT L2 DOOR AS PER B737 AMM 20-10-11-400-801
